# SDR USAA2010070191318

- Difficulty date: June 30, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 32,003 hours, 17,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Part number: 505256401
- Condition: Missing
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1782 - CLT-YYZ - EMERGENCY EQUIPMENT - BOTH OVERWING SLIDE LIFE LINES MISSING FROM OVERHEAD BINS.  MAINTENANCE REPLACED OVERWING LIFE LINES.
